# SDR CA010628062

- Difficulty date: May 28, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Boeing 727223
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189915
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) RED LEFT GEAR ANNUNCIATOR ON FORWARD PANEL ILLUMINATED IN FLIGHT WITH LANDING GEAR SELECTOR UP AND OFF. ALL OTHER LANDING GEAR ANNUNICATION (INCLUDING DOOR ANNUNICATORS) EXTINGUISHED. RED LEFT GEAR ANNUNICATOR EXTINGUISHED WITH ILLUMINATION OF GREEN LEFT GEAR LIGHT WHEN LANDING GEAR SELECTED DOWN. LEFT MAIN LANDING GEAR UP-LOCK SENSOR REPLACED IN ACCORDANCE WITH MAINTENANCE MANUAL AND TESTED SERVICEABLE. NO FURTHER DEFECTS NOTED IN THE LAST TWO FLIGHT LEGS.
